CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:39/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Fixing the Residual Flattening of an Upwind Compact Scheme for Steady Incompressible Flows in Enclosed Domains 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 4, 页码: 708-731
Authors:  Wang, Yunchu;  Yuan, Li
Favorite  |  View/Download:30/0  |  Submit date:2022/04/02
Incompressible Navier-Stokes equations  artificial compressibility  upwind compact difference  convergence  enclosed domain  
Long-Time Asymptotics for the Focusing Hirota Equation with Non-Zero Boundary Conditions at Infinity Via the Deift-Zhou Approach 期刊论文
MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, 2021, 卷号: 24, 期号: 2, 页码: 37
Authors:  Chen, Shuyan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:63/0  |  Submit date:2021/06/01
Focusing Hirota equation  Non-zero boundary conditions  Inverse scattering  Oscillatory Riemann-Hilbert problem  Nonlinear steepest-descent method  Long-time asymptotics  
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:59/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
A non-steady system with friction boundary conditions for flow of heat-conducting incompressible viscous fluids 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 484, 期号: 1, 页码: 42
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:93/0  |  Submit date:2020/05/24
Heat-conducting fluids  Dissipative heating  Mixed boundary conditions  Tresca slip  Leak boundary conditions  Pressure boundary condition  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:62/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
Focusing and defocusing Hirota equations with non-zero boundary conditions: Inverse scattering transforms and soliton solutions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2020, 卷号: 80, 页码: 22
Authors:  Zhang, Guoqiang;  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:79/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Inverse scattering  Riemann-Hilbert problem  Solitons  Breathers  
The higher-order nonlinear Schrodinger equation with non-zero boundary conditions: Robust inverse scattering transform, breathers, and rogons 期刊论文
PHYSICS LETTERS A, 2019, 卷号: 383, 期号: 29, 页码: 11
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:76/0  |  Submit date:2020/01/10
Higher-order nonlinear Schrodinger equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers, rogons  Solitons  
The Hirota equation: Darboux transform of the Riemann-Hilbert problem and higher-order rogue waves 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 95, 页码: 65-71
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers  Rogue waves  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:244/55  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound